MAUDE Adverse Event Report: EUROSETS S.R.L. STANDALONE PMP NEONATAL OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS

EUROSETS S.R.L. STANDALONE PMP NEONATAL OXYGENATOR; OXYGENATOR, CARDIOPULMONARY BYPASS
Model Number US5088
Medical Device Problem Code Mechanical Problem (1384)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/22/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
D4 - additional device information.Sn updated.No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is completed.
 
Additional Manufacturer Narrative
No further information was provided.A supplemental report will be submitted once the manufacturer¿s investigation is completed.
 
Event or Problem Description
It was reported that upon opening the oxygenator, the customer discovered the arterial outflow connection was damaged.
 
Additional Manufacturer Narrative
D4: udi - corrected.D9 - corrected.Manufacturer's investigation conclusion: evaluation of the oxygenator confirmed the reported event; however, a specific root cause was unable to be conclusively determined.The eurosets standalone pmp (polymethylpentene) neonatal oxygenator, lot number 10246000, was returned and an initial visual inspection was performed at abbott.Visual inspection of the oxygenator revealed damage to the blood outlet port, with its edge appearing dented.The oxygenator was forwarded to the manufacturer (eurosets) for technical analysis, and eurosets confirmed that the arterial outlet was deformed.Eurosets determined that the device was damaged after the eurosets manufacturing process, and therefore, the real root cause of the problem was unable to be determined.Eurosets communicated that this event will be monitored, and in case of adverse trends, further investigation and/or corrective actions will be carried out.The production documentation for eurosets standalone pmp (polymethylpentene) neonatal oxygenator, lot number 10246000, was reviewed by the external manufacturer (eurosets) and showed that all tests from the production process were compliant with the technical specifications.The eurosets advanced membrane gas exchange (amg) pmp infant oxygenator instructions for use (ifu), rev.00, is currently available.Under the list of warnings, the ifu warns that during use, a spare oxygenator must always be available and also warns that the extracorporeal circulation has to be carefully and continuously checked by qualified healthcare professionals throughout the procedure.Under the "set up" section, the ifu warns the user to "carefully inspect the device before use.Do not use it if the package is wet, opened or damaged, if the device is visibly damaged or if the protective caps are not in place" and to "carry out a visual inspection and carefully check the device before use.Transport and/or storage conditions other than those prescribed may have caused damage to the device." no further information was provided.The manufacturer is closing the file on this event.

Brand Name
STANDALONE PMP NEONATAL OXYGENATOR
Common Device Name
OXYGENATOR, CARDIOPULMONARY BYPASS
Manufacturer (Section D)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT  41036
Manufacturer (Section G)
EUROSETS S.R.L.
strada statale 12, n°143
medolla, modena 41036
IT   41036
Manufacturer Contact
lindsey sallese
6035 stoneridge drive
pleasanton, CA 94588
7818528207
MDR Report Key20907507
Report Number2916596-2024-52497
Device Sequence Number4008566
Product Code DTZ
UDI-Device Identifier08052705493368
UDI-Public(01)08052705493368(10)010246000(17)270502
Combination Product (Y/N)N
Initial Reporter StateLA
Initial Reporter CountryUS
PMA/510(K) Number
K202510
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUS5088
Device Catalogue NumberUS5088
Device Lot Number010246000
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/22/2024
Supplement Date Received by Manufacturer01/02/2025
05/22/2025
Initial Report FDA Received Date12/11/2024
Supplement Report FDA Received Date01/16/2025
05/23/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/02/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown